# SDR AUS20040495

- Difficulty date: June 4, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 174080142
- Condition: Misinstalled
- Location: Passenger Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER OXYGEN MASKS INCORRECTLY PACKED INTO PASSENGER SERVICE UNITS (PSU).  OXYGEN MASK HOSES CAUGHT BETWEEN DOOR AND MASK HOUSING CAUSING HOSES TO BECOME KINKED AND THE DOORS TO BULGE WHEN CLOSED. UNITS AFFECTED WERE LOCATED AT 39DEF , 37DEF,5JK, 1EF, 48DEF, 45DEF AND 40DEF. TOTAL NUMBER OF MASKS 14.  PERSONNEL/MAINTENANCE ERROR.
